MAUDE Adverse Event Report: Advanced Bionics, LLC HiRes¿ Ultra Implant; Cochlear Implant

Advanced Bionics, LLC HiRes¿ Ultra Implant; Cochlear Implant
Model Number CI-1600-04
Medical Device Problem Codes Mechanical Problem (1384); Unstable Impedance (4085)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/28/2026
Type of Reportable Event Malfunction

Brand Name
HiRes¿ Ultra Implant
Common Device Name
Cochlear Implant
Manufacturer (Section D)
Advanced Bionics, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
rita nicholson
28515 westinghouse place
valencia, CA 91355
MDR Report Key50600846
Report Number3006556115-2026-01010
Device Sequence Number10710097
Product Code MCM
UDI-Device Identifier07630016841002
UDI-Public(01)07630016841002(11)171215(17)201231
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2020
Device Model NumberCI-1600-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale